×

zbMATH — the first resource for mathematics

A Fourier series method for meromorphic and entire functions. (English) Zbl 0157.39603

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] EDREI (A.) and FUCHS (W. H. J.) . - Meromorphic functions with several deficient values , Trans. Amer. math. Soc., t. 93, 1959 , p. 292-328. MR 22 #770 | Zbl 0092.07201 · Zbl 0092.07201 · doi:10.2307/1993455
[2] HAYMAN (W.K.) . - Meromorphic functions . - Oxford, at the Clarendon Press, 1964 (Oxford mathematical Monographs). MR 29 #1337 | Zbl 0115.06203 · Zbl 0115.06203
[3] LINDELÖF (E.) . - Fonctions entières d’ordre entier , Ann. scient. Éc. Norm. Sup., t. 41, 1905 , p. 369-395. Numdam | JFM 36.0479.01 · JFM 36.0479.01 · numdam:ASENS_1905_3_22__369_0
[4] MARKUŐEVIČ (A.I.) . - Entire functions . - New York, American Elsevier publishing Company, 1966 . Zbl 0136.37801 · Zbl 0136.37801
[5] RUBEL (L.A.) . - A Fourier series method for entire functions , Duke math. J., t. 30, 1963 , p. 437-442. Article | MR 27 #2626 | Zbl 0129.29204 · Zbl 0129.29204 · doi:10.1215/S0012-7094-63-03047-3 · minidml.mathdoc.fr
[6] TAYLOR (B.A.) . - Duality and entire functions , Thesis, University of Illinois, 1965 .
[7] ZYGMUND (A.) . - Trigonometrical series , First edition. - Warszawa, Seminar. Matem. Univ. Warsz., 1935 (Monografie matematyczne, 5). Zbl 0011.01703 | JFM 61.0263.03 · Zbl 0011.01703 · eudml:219339
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.